MAUDE Adverse Event Report: CENTERPOINT SYSTEMS DELIVERY CATHETER SSPC2; CATHETER, PERCUTANEOUS

CENTERPOINT SYSTEMS DELIVERY CATHETER SSPC2; CATHETER, PERCUTANEOUS
Model Number 9182
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this catheter was severely bent in the middle part resulting in placement difficulty.A new lead and catheter were used to proceed with the implant.This catheter was discarded due to contamination and will not be returned.No adverse patient effects were reported.

Brand Name
DELIVERY CATHETER SSPC2
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CENTERPOINT SYSTEMS
3338 parkway blvd west
valley city UT 84119
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24144459
Report Number2124215-2026-03985
Device Sequence Number15786573
Product Code DQY
UDI-Device Identifier00810024671823
UDI-Public(01)00810024671823
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9182
Device Catalogue Number9182
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Initial Report FDA Received Date01/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale